# SDR IPXA2020040353820

- Difficulty date: March 9, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK UPPER AFT SKIN HAS CORROSION AT STR 1 AND BETWEEN XCW=101.85 & XCW= 110.REPAIRED CORRODED CENTER WING TANK UPPER SKIN AT STR. 1 AND BETWEEN XCW= 101.85 & XCW= 110 IAW VT-SAA EA 011-5730-01-A8097 REV. I/R AND UPS EO MD11-5730-75966-A. (MINOR)
